# SDR FDEA201112035135

- Difficulty date: December 3, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N456FE
- Make and model: Airbus A310-222
- Aircraft serial: 318
- Aircraft time: 36,749 hours, 16,445 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 21SN04355
- Part serial: A000301A
- Condition: Failed
- Location: Engine Oil
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF AT 85KTS DUE TO ECAM WARNING WARNING,  LOW OIL PRESSURE ENGINE NR 2. WARNING WENT AWAY WHEN THROTTLES RETARDED.  CHECKED ALL ENGINE PARAMENTERS  PRIOR TO 2ND TAKE OFF.  ALL NORMAL, 2ND TAKE OFF NORMAL.   R & R NR 2 ENGINE OIL PRESSURE TRAMSMITTER IAW MM 79-33-11-04,  R & R NR 2 ENGINE LOW OIL PRESSURE SWITCH IAW MM 79-34-11-04.  REQUIRES NR 2 ENGINE RUN AND LEAK CHECKED IAW MM 79-33-00-05.
